Translator Disclaimer
december 2019 Linear representation stable bounds for the integral cohomology of pure mapping class groups
Rita Jiménez Rolland
Bull. Belg. Math. Soc. Simon Stevin 26(5): 641-658 (december 2019). DOI: 10.36045/bbms/1579402815

Abstract

In this paper we study the integral cohomology of pure mapping class groups of surfaces, and other related groups and spaces, as $\mathsf{FI}$-modules. We use recent results from Church, Miller, Nagpal and Reinhold to obtain explicit linear bounds for their presentation degree and to give an inductive description of these $\mathsf{FI}$-modules. Furthermore, we establish new results on representation stability, in the sense of Church and Farb, for the rational cohomology of pure mapping class groups of non-orientable surfaces.

Citation

Download Citation

Rita Jiménez Rolland. "Linear representation stable bounds for the integral cohomology of pure mapping class groups." Bull. Belg. Math. Soc. Simon Stevin 26 (5) 641 - 658, december 2019. https://doi.org/10.36045/bbms/1579402815

Information

Published: december 2019
First available in Project Euclid: 19 January 2020

zbMATH: 07167749
MathSciNet: MR4053846
Digital Object Identifier: 10.36045/bbms/1579402815

Subjects:
Primary: 55R40
Secondary: 18A05, 20J06, 55T10, 57M99

Rights: Copyright © 2019 The Belgian Mathematical Society

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 5 • december 2019
Back to Top